This question was answered on Thu 11, Jun 2009 05:55am by Dr. Rahul Srivastava

The white of my eye looks like it is bleeding. Is this anything to worry about

    
Asked by Unregistered on Wed 10, Jun 2009 03:11pm

The white of my eye looks like it is bleeding. Is this anything to worry about

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Rahul Srivastava  on Thu 11, Jun 2009 05:55am:

Hello,Hello, red eye or Viral conjunctivitis is an inflammation of the conjunctiva (the outermost layer of the eye and the inner surface of the eyelids), most commonly due to an allergic reaction or an infection (usually viral, but sometimes bacterial[2]). Where as it can be Uveitis, Blepharitis or a simple allergy. So it is advisable to consult a ophthalmologist. For more information you may visit to http://en.wikipedia.org/wiki/Conjunctivitis. Hope it helps.Regards
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
usesofmensoplustablet     myvaginawallsarered     About     encapsulated abscess     Depo shot     brayan     evasanic     should20i20take20antibiotics20for20blister20under20the20tounge     Search for answers     i have pain in my testecles     lymph node belly     Seanticoagulantdrugs     can too much drinking of water can tired the function of kidney     what is aortic valve desease     spondolitis     voice     is wearing sanitary liner pads daily dangerous     VDRL     null     Whatcausesnostriltoswell     rapid weight loss     hormonepatch     pulling out dry tampons     PKD     bloodwithbowlmovement     sistomas ng tulo     puscellsinurine     pink     bubbling     whatisintestinalobstruction     spastic     heart     necktingling     WhitefingernailsNumb     damaged     Arthritis     it     triamcinolone     headachenumb     Search for answers     hyponaid     safe to use dermoplast     pills     stinky butt     Patella tendonitis     httpaft     Full     flex     CURE FOR lukeria     Ebsl     Search for answers     unexplained black and blue marks on back of legs     average penis size     Search for answers     pyronees     whatisestradiolvalerate     Iamsufferingextremetirednessand     tightness around my right arm above my elbow can it be serious     bicepsindents     menthol     HepBsurfaceantigen     Search for answers     upperconjunctiva     Search for answers     trembling of lips     exodril ear drops     yeast infection after sex     pmr     anuvardeen     Iam33weekspregnantMyUSGreportsayspelvicfullnessintheleftkidneymeasuring6mmWhatdoesitmean     bubbling     pink     puscellsinurine     sistomas ng tulo     bloodwithbowlmovement     PKD     hormonepatch     Search for answers     Whatcausesnostriltoswell     Search for answers     null     VDRL     is wearing sanitary liner pads daily dangerous     voice     what is aortic valve desease     Search for answers     can too much drinking of water can tired the function of kidney     Search for answers     Seanticoagulantdrugs     lymph node belly     i have pain in my testecles     loviscolandpediamox     iregular period     STD from fingering     Lowcreatinine     rubber band around leg     HCG     fall     removal of hair     discolorednail          what is a colonisation     brown stain on the tongue     Burningrectumaftergoingtothebathroomvaginalburning     anthrax     guillain     Depakoteandweed     diabetes20sysmptoms     likorai     Cure for tulo     calcium suplements     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats